MathSciNet Relay Station
MathSciNet bibliographic data
MR2407076 (2009c:30064) 30C80 (30F45)
Solynin, Alexander Yu. A Schwarz lemma for meromorphic functions and estimates for the hyperbolic metric. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3133–3143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement